Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 8, Issue 3, Pages 261-264
http://dx.doi.org/10.1155/S1048953395000232

Random fixed points of weakly inward operators in conical shells

1Kuwait University, Department of Mathematics, P.O. Box 5969, Safat 13060, Kuwait
2Quaid-i-Azam University, Department of Mathematics, Islamabad, Pakistan

Received 1 February 1995; Revised 1 March 1995

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ismat Beg and Naseer Shahzad, “Random fixed points of weakly inward operators in conical shells,” Journal of Applied Mathematics and Stochastic Analysis, vol. 8, no. 3, pp. 261-264, 1995. https://doi.org/10.1155/S1048953395000232.